Nihonkai Mathematical Journal

$O(p)\times O(q)$ -Invariant Minimal Hypersurfaces In Hyperbolic Space

MAKOTO KIMURA

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 233-242.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779987

Mathematical Reviews number (MathSciNet)
MR1258950

Zentralblatt MATH identifier
0957.53517

Citation

KIMURA, MAKOTO. $O(p)\times O(q)$ -Invariant Minimal Hypersurfaces In Hyperbolic Space. Nihonkai Math. J. 4 (1993), no. 2, 233--242. https://projecteuclid.org/euclid.nihmj/1273779987


Export citation